Loestrin 24 has cause so many side effects?

Does Loestrin 24 cause so many side effects? I have been on Loestrin 24 for about 3 weeks now. Since the beginning of the pills I have severe mood s...


Does Loestrin 24 cause so many side effects?
I have been on Loestrin 24 for about 3 weeks now. Since the beginning of the pills I have severe mood swings, severe lower back pain and hot flashes …. If these side effects of the pills? If so, they are better or do I have to call and change the pills Best Answer (s):

response of Dollars and Sense Coupons
I was on Loestrin for many years. It was the only one that really worked for me. I liked it the best treat, because it is a lower dose of estrogen hormone (the hormone mood) hatin this sense, some time. It can be a woman 3-4 months to complete, in order to adapt to hormonal changes. If you go to your OB / GYN, they will say the same. Every woman’s hormones are different, you may need to change your med, but you will in the same way in the first 3-4 months, no matter what you feel contraception. Sometimes it’s doing take so long to anzupassen.Aber please, be nice to your significant other during your adjustment period. Let them know, your hormones are a bit out of wack & bare with you. Can adjust with the support while a large emotional difference for you and your Partner.Rückenschmerzen – not so sure. if this continues, I would go to your family doctor. If your start of your time, then it might be related to menstrual cramps werden.-Dollars and Sense Coupons

Leave a Reply